MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ALLURA XPER FD20/15 OR TABLE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS ALLURA XPER FD20/15 OR TABLE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 722059
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
St-elevation myocardial infarction (stemi) patient was on x-ray; table: x-ray.Table was unable to move, frozen error message about geometry is resting, attending was unable to cine: catheter, wire where in patient when room starting to reboot.Need an override to prevent it in future.There is the possibility that the emergency stop button was pushed inadvertently which would cause this event.Bmet and philips service were contacted to service room and review error messages for potential causes.

Brand Name
ALLURA XPER FD20/15 OR TABLE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
595 miner road
cleveland OH 44143
MDR Report Key7634064
Report Number7634064
Device Sequence Number1555357
Product Code OWB
UDI-Device Identifier00884838059122
UDI-Public(01)00884838059122
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number722059
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018